# SDR UALA2012112906858

- Difficulty date: November 28, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 52,106 hours, 20,812 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 467
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT SYS POWER SUPPLY IN CABIN NOT TESTING REF SMC2.  REPLACED LEFT EMERGENCY LIGHT POWER SUPPLY.
